Anyone out there experience this?! I have been trying to find the answer to this question and no luck:(, I was only on Paxil for two weeks, taken off last Tuesday July 9, to this day I have headaches, nausea, sinuses are painful, tiredness, dizziness, sluggish and I have a ton of things I need to get done and do this week! Will this ever go away!!! I went on anti depressants after saying NO for 40 plus years, I now will not go on any ever again because I feel I was mis-led by my doctors. Sad really when you think about it, I needed help and feel screwed. Please help?! Thanks;)
Hello Rock. Sometimes starting one of these medications there are side effects. They generally go away as the body adjusts. It usually takes up to three months to be totally clear of side effects when taking daily. Yours are rather typical although it seems like a lot. Since it was two weeks, the medication did not have time to help. As you suddenly stopped because of those side effects, a doctor would normally give you a different version to help you. Side effects can last a couple weeks when they are tough like this. Have you called the doctor and told him how it is going? He may suggest taking a small amount or something else to take until you readjust.
So sorry you had a first experience that was difficult. There are other medications it may not go with, including over the counter and alcohol. If you were using any of those like cold medicine, a few beers, Pepto Bismal or other things, they may be causing the problems and not the medication of itself. These together can cause side effects.
If you provide a list of things you have been taking, we could take a look to see if these are what are causing you problems. The Paxil will be out of your system within a week and you ought to be feeling better. Be sure to call the doctor, ok? It is important they know you are having continuing problems.
I happen to be on Paxil and am doing well. One of the others may be much better for you. Seriously, when you get the right med for you, you won't believe how much better life is. It took courage to try and I do hope you recover soon. Karen
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 22 Jan 2011 • 4 answers
Posted 29 May 2011 • 10 answers
I've been taking Paxil (Seroxat) for 26 years & now it seems to becoming less effective Anyone else?
Posted 11 Dec 2014 • 1 answer
Posted 4 Aug 2016 • 4 answers